# SDR USAA2013092000003

- Difficulty date: September 10, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C80678107
- Condition: Corroded
- Location: Bs 578-601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CORROSION FOUND ON LT FWD EMERGENCY EXIT DOOR PRESSURE SEAL CHANNEL BETWEEN BS 578 TO 601, ABOVE S17L LOWER FRAME. REPLACED LT FWD EMERGENCY EXIT DOOR PRESSURE SEAL CHANNEL IAW DWG 50-7978.
